# SDR FDEA201811033102

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 5,000 hours, 2,195 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: K

## Discrepancy

PASSING FL180 DESCENT, DATA LOADER CIRCUIT BREAKER POPPED. SMELL OF SMOKE FOR A SHORT MINUTE, THEN DISSIPATED. SECURED P11 CIRCUIT BREAKER PANELS, CLOSED C/B C627 AND POWERED-UP AIRCRAFT. PROCEEDED TO SHAKE DOWN WIRING THRU AREAS OF WIRE RUN AND C/B REMAINED CLOSED. STARTED APU, PRESSURIZED HYDRAULIC SYSTEMS, OPERATED A/C PACKS AND PRESSURIZED AIRCRAFT TO @ 4.25 PSID IAW AMM 05-51-24-2. WHILE PRESSURIZED, ACCOMPLISHED MCDP GROUND TEST 40 IAW AMM 22-00-02-2 IN ORDER TO CLOSELY SIMULATE FLIGHT CONDITIONS WITH FLIGHT CONTROL ACTUATION. COMPLETED TEST 40 AND C/B C627 REMAINED CLOSED THROUGHOUT. DURING TESTS WITH AIRCRAFT PRESSURIZED AND A/C PACKS RUNNING, NO BURNING OR ELECTRICAL SMELLS OR SMOKE EXPERIENCED. SECURED AIRCRAFT AND CLOSED UP P61 PANEL. REFERENCE ALSO AMM 05-51-56-2 AND TSM FAULT CODE 24-51-19-00. AIRCRAFT OK FOR SERVICE.
